UNIGE document Scientific Article
previous document  unige:12449  next document
add to browser collection
Title

Restricted sums of sets of cardinality 1 + p in a vector space over Fp

Authors
Published in Discrete Mathematics. 2001, vol. 235, no. 1-3, p. 199-213
Stable URL http://archive-ouverte.unige.ch/unige:12449
Full text
Article (Published version) (132 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Identifiers
Structures

101 hits

0 download

Update

Deposited on : 2010-11-15

Export document
Format :
Citation style :